Volume 32,Issue 6,2012 Table of Contents

Other Issues:  


A Unified Approach to Generalized Stirling Functions
  Tianxiao HE
  2012,32(6):631-640 [Abstract(3784)]  [View PDF 179.95 K (3967)]
Plane Graphs with Maximum Degree 5 Are 11-Linear-Colorable
  Kan WANG and Weifan WANG
  2012,32(6):641-653 [Abstract(3137)]  [View PDF 143.27 K (2597)]
A Nonlinear Expression for Fibonacci Numbers and Its Consequences
  Leetsch C. HSU
  2012,32(6):654-658 [Abstract(2636)]  [View PDF 88.53 K (3236)]
The Least Eigenvalue of Graphs
  Guidong YU,Yizheng FAN and Yi WANG
  2012,32(6):659-665 [Abstract(2995)]  [View PDF 128.75 K (3464)]
Spectral Characterization of Generalized Cocktail-Party Graphs
  Jianfeng WANG and Qiongxiang HUANG
  2012,32(6):666-672 [Abstract(2853)]  [View PDF 127.53 K (4106)]
On the Congruence $\sigma(n)\equiv 1\pmod n$
  Min TANG and Meng LI
  2012,32(6):673-676 [Abstract(2961)]  [View PDF 95.33 K (2532)]
Congruences on Zappa-Sz\'{e}p Products of Semilattices with An Identity and Groups
  Jiangping XIAO and Yonghua LI
  2012,32(6):677-686 [Abstract(2868)]  [View PDF 130.51 K (2439)]
Hyper Order of Solutions of Higher Order L. D. E. with Coefficients Being Lacunary Series
  Ji TU,Jie JIANG and Xiumin ZHENG
  2012,32(6):687-693 [Abstract(2841)]  [View PDF 121.20 K (2441)]
Cauchy Integral Formulae in $\mathbb{R}^n$
  Yafang GONG
  2012,32(6):694-698 [Abstract(2877)]  [View PDF 115.39 K (2189)]
Global Weakly Discontinuous Solutions for Inhomogeneous Quasilinear Hyperbolic Systems with Characteristics with Constant Multiplicity
  Fei GUO
  2012,32(6):699-714 [Abstract(3129)]  [View PDF 164.35 K (2660)]
The Second Critical Exponent for a Fast Diffusion Equation with Potential
  Chunxiao YANG,Jin'ge YANG and Sining ZHENG
  2012,32(6):715-722 [Abstract(3244)]  [View PDF 148.64 K (2852)]
Complete Moment Convergence for Weighted Sums of Arrays of Rowwise NA Random Variables
  Dehua QIU and Pingyan CHEN
  2012,32(6):723-734 [Abstract(2854)]  [View PDF 133.92 K (2435)]
A New Algorithm for MLE with Interval Censored Data
  Conghua CHENG and Jinyuan CHEN
  2012,32(6):735-742 [Abstract(2747)]  [View PDF 145.83 K (5034)]
Gradient Estimates for a Nonlinear Heat Equation on Compact Riemannian Manifold
  Xinrong JIANG and Caisheng LIAO
  2012,32(6):743-753 [Abstract(3593)]  [View PDF 144.31 K (3180)]